ST. JUDE MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL0¿, 63 CM LENGTH, 8F; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
407449 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During procedure right after the catheter was inserted into the sheath, air was aspirated from hemostasis valve.Before inserting the transseptal needle, the dilator was inserted into the sheath introducer.The transseptal needle was from baylis standard curve 71cm.The model and lot number are unknown.The devices inserted directly into the hemostatic valve until the reported event occurred were dilator, guidewire, transseptal needle, and catheter.No resistance was noted with the first device inserted into the sheath¿s hemostatic valve.There was no movement of air into the patient¿s body, also no abnormal findings on the electrocardiogram.No additional puncture at the access site was necessary during sheath replacement.The introducer was replaced, and the procedure was completed with no adverse patient health consequences.
Additional Manufacturer Narrative
Additional information: d9, g3, g6, h2, h3, h6, h11.One 8.5f swartz braided introducer sheath and dilator were received for evaluation.Functional testing determined a leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seals were microscopically inspected.Tearing, resulting in a hole, was noted in the proximal and distal seals.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seals and subsequent air aspiration remains unknown.